Jump to content

Search the Community

Showing results for tags 'vivid dreams'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, Thank you so much for this forum existing. I’m in a bad way, and hope for connection and advice. Starting out here, all I have to contribute is my own story. Please bear with bad grammar and wording as I’m not a native speaker of English: I’ve taken paroxetine since 2008, 40 mg, then 50 mg since 2017. Few problems until recently. But then many doses missed during 2020, in many instances followed by a night’s vivid dreaming. Decided in Spring 2021 to try and go off, then observed a strict 40 mg a day, with no misses, for many weeks prior to lowering the dose more. Noticed the vivid dreams being around during all that time, but not too disturbing. Then during summer 2021, lowering to 30 mg, then 20, then 10 mg, with perhaps four weeks between each lowering, observing a tapering plan devised by my doctor. Vivid dreaming perhaps increased a bit, generally woke up once nightly. Then in early Sept 2021, doctor put me up on 20 mg again, impressed by my vivid dreaming, also prescribing melatonine. This didn’t change things much. But since I accidentally missed a dose on Oct 1, and then one again on Oct 11, vivid dreaming has increased, making me wake up two or three times a night, causing considerable emotional distress, even keeping me away from work some days. I may have also taken a double dose on Sept 23, accidentally. Have a hard time figuring out what might be going on in my nervous system and what might consequently be the best course of action going from here. I suspect melatonine, now discontinued, might have interacted badly with the paroxetine. But above all, I fear my vivid dreaming has more to do with dose missing (which can’t be undone) than with changing dose size. Going back to 20 mg from 10 didn’t improve things, and now, following October’s melatonine and two missed doses, it’s worse. As it happens, recent months have been stressful to me on the job and elsewhere, and anxiety level is high. But I’m not sure that explains my more frequent awakenings, with rapid heartbeat, at night as well as when I try to take a nap during the day. Maybe they’re due to the anxiety I feel generally over the scarily vivid dreaming that menaces me — if not due to the dreaming itself, which is my spontaneous experience. Tiredness, headache and emotional hangover during the daytime now. I’d be grateful to hear from anyone who has experience with vivid dreaming related to paroxetine dose missing and tapering, who has an idea of what is going on, or might have advice on what to do in this difficult situation.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy